# SDR AALA2019042639004

- Difficulty date: April 22, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 41,664 hours, 19,668 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Drain Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS COCKPIT AND CABIN HAVE AN OIL SMELL WITH AC PACKS ON. MAINTENANCE PERFORMED CARD 26L00021004 AND DETERMINED THAT THE SOURCE WAS FROM THE APU. APU PLACED ON MEL. ***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED CARDS 26L00021002 AND 26L00021004, FOUND GREEN HYD RESERVOIR DRAIN VALVE LEAKING INTO APU INTAKE. MAINTENANCE REMOVED AND REPLACED GREEN HYDRAULIC RESERVOIR DRAIN VALVE IAW AMM 29-11-41. CLEANED AREA AS REQUIRED.
